# SDR SWAA2023071076138

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 62,890 hours, 37,476 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT STRUT FAIRING T\E END CAP FWD O\B WEB CRACKED APPROX 1 INCH LONG. SEE ATTACHED PIC FOR DETAILS.<[01] REMOVED AND REPLACED #1 ENGINE AFT STRUT FAIRING TRAILING EDGE END TIP CAP PER SRM 51-40-02.;[02] APPLIED EXTERIOR FINISH TO L/H ENGINE AFT STRUT FAIRING T/E END CAP PER AMM 51-21-00 AND 51-20-01.
